-adic -functions for modular forms
Compositio Mathematica (1987)
- Volume: 62, Issue: 1, page 31-46
- ISSN: 0010-437X
Access Full Article
topHow to cite
topReferences
top- Birch, B.J.: Elliptic curves over Q, a progress report. 1969Number Theory Institute. AMS Proc. Symp. Pure Math.XX (1971) 396-400. Zbl0214.19801MR314845
- Haran, S.: p-adic L-functions for elliptic curves over CM fields. Ph.D. Thesis. Massachusetts Institute of Technology (May 1983).
- Kurcanov, P.F.: Dirichlet series of Jacquet-Langlands cusp forms over fields of CM-type. Math. USSR Izv.14 (1980). Zbl0427.10019
- Magnus, W. and Oberhettinger, F.: Formulas and Theorems for the Functions of Mathematical Physics. Chelsea (1954). Zbl0039.07202
- Manin, J.I.: Non-archimedean integration and p-adic Hecke-Langlands L-series. Russian Math. Surveys31, 1 (1976). Zbl0348.12016MR417134
- Mazur, B. and Swinnerton-Dyer, H.P.F.: Arithmetic of Weil curves. Invent. Math.25 (1974) 1-61. Zbl0281.14016MR354674
- Visik, S.: Non-archimedean measures associated with Dirichlet series. Mat. sb.99 (1976). Zbl0369.14010
- Weil, A.: Dirichlet series and automorphic forms. Lecture Notes in Math. 189. Springer Verlag (1971). Zbl0218.10046